Illinois Journal of Mathematics

A note on immersions up to cobordism

Richard L. W. Brown

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 21, Issue 2 (1977), 240-241.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256049409

Mathematical Reviews number (MathSciNet)
MR0436170

Zentralblatt MATH identifier
0402.57021

Subjects
Primary: 57D40

Citation

Brown, Richard L. W. A note on immersions up to cobordism. Illinois J. Math. 21 (1977), no. 2, 240--241. http://projecteuclid.org/euclid.ijm/1256049409.


Export citation